# SDR AC2R20101214001

- Difficulty date: December 14, 2010
- Submitted: December 16, 2010
- Operation: General aviation
- Aircraft: N5447C
- Make and model: Skrsky S76A
- Aircraft serial: 760180
- Aircraft time: 26,696 hours
- Engine: Allsn 250C30S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 7635109500044
- Part serial: A08100262
- Condition: Making Metal
- Location: Main Rotor
- Part time: 16,931 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AC2R) APPROX 2 MILES FROM LANDING, THE MAIN GEARBOX CHIP LIGHT ILLUMINATED.  PERFORMED THE MAIN GEARBOX CAUTION LIGHT ILLUMINATED EMERGENCY PROCEDURE AND LANDED.  MX FOUND 1 FLAKE ON PLUG, PERFORMED A SERVICEABILITY CHECK AND RETURNED ACFT TO SERVICE. RECHECK OF CHIP PLUGS IN 3 TO 8 HOURS.
